# SDR SWAA021348

- Difficulty date: June 17, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 51,103 hours, 44,784 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 126063
- Condition: Overheated
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL ODOR NOTED AT FWD PART OF CABIN DISSIPATED WITH GALLEY PWR OFF.  REMOVED AND REPLACED FWD GALLEY COFFEEMAKER PER MM.
